Genexa Kids' Allergy Diphenhydramine HCI Liquid - 4 fl oz
Item No. 0385334
Genexa Kids' Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don't (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don't. It's real medicine, made clean.
- Helps alleviate common allergy symptoms so your little ones (ages 6+) can get back to playing.
- Our medicine is junk-free, with no artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens.
- Certified gluten-free, vegan, and non-GMO.
- Flavored with real organic agave syrup.
- Gentle on little tummies.
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.


Product Name | Genexa Kids' Allergy Diphenhydramine HCI Liquid - 4 fl oz |
---|---|
Package Count | 1 |
Container Type | box |
Form | Liquid |
Strength (Medicine) | 12.5 |
Strength UOM | mg |
Country of Manufacture | United States |
Best For | Itch Relief, Watery Eyes |
Ingredient Preference | Dye Free, Gluten Free, Organic, Paraben Free, Vegan, Non-GMO |
Allergy Option | Allergen Free |
Prop 65 | No |
Brand Description | 0 |
Take Every 4 To 6 Hours, Or As Directed By A Doctor. Do Not Take More Than 6 Doses In 24 Hours. Use Only With Enclosed Dose Cup. Do Not Use With Any Other Dosing Device. Adults And Children 12 Years Of Age And Over 10 20 Ml. Children 6 To Under 12 Years 5 - 10 Ml. Children 2 To Under 6 Years Do Not Use Unless Directed By A Doctor. Children Under 2 Years Do Not Use.
Active Ingredients: Diphenhydramine. Inactive Ingredients: Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrusextract.
Depth | 1.94 |
---|---|
Width | 1.94 |
Height | 4.9 |